# SDR HALA960084

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46703
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: False Spar
- Part number: ARC0311
- Condition: Corroded
- Location: Lt Wing Te
- Part time: 72,741 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SIDE OF FALSE SPAR JUST OUTBOARD OF NR 1 SPOILER ACT.  REMOVED AND REPLACED 8 FOOT SECTION OF FALSE SPAR PER AARD 51-01-00-05 AND ESO 7349 DATED 10-4-96.  (M)
